American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[2] Russell Lyons. Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity. Bull. Amer. Math. Soc. 10 (1984) 93-96. MR 722859.
Abstract, references, and article information   
View Article: PDF

[3] Louis Pigno. Parts of measures and integer-valued transforms. Bull. Amer. Math. Soc. 83 (1977) 279-280. MR 0422995.
Abstract, references, and article information   
View Article: PDF

[4] S. W. Drury. The Fatou-Zygmund property for Sidon sets. Bull. Amer. Math. Soc. 80 (1974) 535-538. MR 0336239.
Abstract, references, and article information   
View Article: PDF

[5] Louis Pigno and Sadahiro Saeki. Measures whose transforms vanish at infinity. Bull. Amer. Math. Soc. 79 (1973) 800-801. MR 0316974.
Abstract, references, and article information   
View Article: PDF

[6] Charles F. Dunkl and Donald E. Ramirez. $C^*$-algebras generated by measures. Bull. Amer. Math. Soc. 77 (1971) 411-412. MR 0273418.
Abstract, references, and article information   
View Article: PDF

[7] Loren Argabright and Jesús Gil de Lamadrid. Fourier transforms of unbounded measures. Bull. Amer. Math. Soc. 77 (1971) 355-359. MR 0621872.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1